# SDR TRBA2009026

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 19,164 hours, 22,778 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16124
- Part serial: NSN
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEVEL AT 16,000 FT, BLUE HYDRAULIC SYSTEM LOW LEVEL.  GREEN SYSTEM PUMP HAD ALREADY BEEN MEL'D. TURNED BACK TO DFW AND ABOUT 10 MIN LATER GOT BLUE HYDRAULIC SYSTEM LOW PRESS.  DECLARED EMERGENCY.  GOT BLUE SYSTEM BACK WHEN WE MANUALLY LOWERED GEAR (AUX PUMP).  STOPPED ON RUNAWAY USING EMERGENCY BRAKE.  FOUND LEAKING UNION AT FLAP VALVE BLOCK.  REMOVED AND REPLACED PACKING AND WASHER BACK UP IAW ATR 72 JIC NR 27-54-71-RAI-10000-002.  SERVICED HYDRAULIC RESERVOIR IAW ATR 72 JIC NR 12-12-29-SRV-10000-001.  PERFORMED HYD CROSSFEED CONTROL TEST IAW ATR JIC 72 NR 29-21-00-OPT-10000.  PERFORMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST OF LANDING GEAR IAW ATR 72 JIC NR 32-31-00-FUT-10000.  TEST GOOD.  NO LEAKS NOTICED.
